# SDR RAIA2009020400001

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 19,233 hours, 16,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 8073 - IAD - LEFT OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE RE-SOLDERED WIRE IAW EMB145 AMM MAINTENANCE PROCEDURE.  OPS CHECK GOOD.
